


default search action
"The Hausdorff measure of noncompactness of operators on the matrix domains ..."
Ivana Djolovic, Eberhard Malkowsky (2010)
- Ivana Djolovic

, Eberhard Malkowsky:
The Hausdorff measure of noncompactness of operators on the matrix domains of triangles in the spaces of strongly C1 summable and bounded sequences. Appl. Math. Comput. 216(4): 1122-1130 (2010)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID













